Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

How long does tazorac usually take to stop breakouts, and start clearing up your skin? And how do you prevent your skin from looking really red all the time? I used it for less then 2 months before and dont remember noticing any difference just red face. Thinking about going back on it along with taking minocycline, so maybe i can be clear by summer. Thanks

Share this post


Link to post
Share on other sites

i started jan 26 07. i dont get a red face anymore, maybe 3 weeks ago this started happending (thank god). i get maybe 3-4 pimples a week that go away pretty quickly. my red marks have been fading too

Share this post


Link to post
Share on other sites
i started jan 26 07. i dont get a red face anymore, maybe 3 weeks ago this started happending (thank god). i get maybe 3-4 pimples a week that go away pretty quickly. my red marks have been fading too

Share this post


Link to post
Share on other sites

i have a quite lengthy regime, but here it is if youre interested

Morning:Wash face with cetaphil, pat dry, apply clindagel, take 2 100 mg doryx.

Night:Wash face with cetaphil, pat dry, apply tazorac 1% cream, wait 10 minutes, apply azelex, take 15,000 vitamin a, take 2 50 mg zinc tablets.

hope this answers anything

Share this post


Link to post
Share on other sites

Yep, takes about 3 weeks for redness to stop. And trust me, wherever you apply it WILL be red, espically when you sweat and workout. The areas of your face will feel like they are on FIRE. Not to scare you, but breakouts will cease to exist. ANd your face willl peel like crap if you don't moisturize. Basically, be sure u moistureize and to not add 2 much tazorac. My redmarks didn't really fade out completly, but some small ones did. GL

Share this post


Link to post
Share on other sites

I was on Tazorac at the same time as Minocycline also..I hated it : ( Tazorac made my skin sooo dry..Within a week of using it my whole face was just peeling off, like a horrible sun burn..I used so much moisturizer but eventually gave up on that cream

Share this post


Link to post
Share on other sites

Im starting Tazorac tonight. Seriously go on makeupalley.com and type in Tazorac into the search product review and you will see the HIGHEST rating its AMAZING so we will see

Share this post


Link to post
Share on other sites

ive been on taz for about 12 weeks

absolutely no results, and my face has been red the entire time

but thats just me

Share this post


Link to post
Share on other sites

if youre talking to me then im on the cream

if youre not talking to me sorry for my irrelevant post

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×